# SDR C77A2020022470003

- Difficulty date: June 27, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 31,454 hours, 19,044 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CABIN FLOOR STRUCTURE: P/N 170-92907-001 LH PANEL SUPPORT, P/N 170-86101-001 LH UPPER SHEET, P/N 170-92856-001 FLOOR DOUBLER, P/N 170-66796-001 LH PANEL SUPPORT, P/N 170-86181-005 RH PANEL SUPPORT, P/N 170-86119-005 FR90 CENTER SPLICE, P/N 170-86139-005 LH PANEL SUPPORT, P/N 170-60259-001 FR90 RH OB GUSSET, P/N 170-66797-001 PANEL SUPPORT. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.X= 24,903.0 MM, Y=-100.0 MM, Z=-490.0 MM.W.O.#2523875378
